Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 40, NWS Albuquerque, NM

April 29, 20087 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Apr 29, 2008, 7:23 AM MDT for 7 counties in New Mexico. It took effect at Apr 29, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 7:23 AM MDT (13:23 UTC)
In effect from
Apr 29, 2008, 12:00 PM MDT
Expired
Apr 29, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 76 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 1.4 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2008-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2008-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4647 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 291323
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 AM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM NOON TUESDAY UNTIL 8 PM FOR
MUCH OF WESTERN NEW MEXICO AS WELL AS PORTIONS OF THE CENTRAL
MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS FOR STRONG
WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO FOR
STRONG WINDS AND LOW HUMIDITIES...

.INCREASING WESTERLY WINDS ALOFT WILL MIX TO THE SURFACE LATER
TODAY REACHING SPEEDS OF 20 TO 25 MPH ACROSS WESTERN AND CENTRAL
NEW MEXICO. WINDS WILL COMBINE WITH SINGLE DIGIT RELATIVE
HUMIDITIES TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ON
WEDNESDAY...WINDS WILL BE SIGNIFICANTLY STRONGER ACROSS ALL OF
NORTHERN AND CENTRAL NEW MEXICO WHILE RELATIVE HUMIDITIES REMAIN
EXCEPTIONALLY LOW. CRITICAL FIRE WEATHER CONDITIONS WILL BE MORE
WIDESPREAD COVERING ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT
FOR AREAS IN THE NORTH ABOVE SIGNIFICANT SNOW PACK.

NMZ101-103-105-107-109-300200-
/O.UPG.KABQ.FW.A.0036.080429T1800Z-080430T0200Z/
/O.NEW.KABQ.FW.W.0040.080429T1800Z-080430T0200Z/
/O.NEW.KABQ.FW.A.0037.080430T1500Z-080501T0100Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
723 AM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM
NOON TODAY TO 8 PM MDT THIS EVENING FOR PORTIONS OF WESTERN AND
CENTRAL NEW MEXICO. ADDITIONALLY...A NEW FIRE WEATHER WATCH HAS
BEEN ISSUED FOR WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ102-104-106-108-300200-
/O.NEW.KABQ.FW.A.0037.080430T1500Z-080501T0100Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
723 AM MDT TUE APR 29 2008

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
1 follow-up statement
000 
WWUS85 KABQ 292042
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT THROUGH 8 PM TUESDAY FOR MUCH OF
WESTERN NEW MEXICO AS WELL AS PORTIONS OF THE CENTRAL MOUNTAINS
AND ADJACENT EAST SLOPES AND HIGH PLAINS FOR STRONG WINDS AND LOW
HUMIDITIES...

...RED FLAG WARNING IN EFFECT FROM 9 AM WEDNESDAY THROUGH 11 PM
WEDNESDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO FOR
STRONG WINDS AND LOW HUMIDITIES...

.SOUTHWEST WINDS WILL CONTINUE TO INCREASE TO BETWEEN 20 AND 25 MPH
WITH GUSTS UP TO 35 MPH ACROSS WESTERN AND CENTRAL NEW MEXICO THROUGH
LATE THIS AFTERNOON. WINDS WILL COMBINE WITH VERY LOW HUMIDITIES TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING.
ON WEDNESDAY...WINDS WILL BE SIGNIFICANTLY STRONGER ACROSS ALL OF
NORTHERN AND CENTRAL NEW MEXICO WHILE RELATIVE HUMIDITIES REMAIN
EXCEPTIONALLY LOW. CRITICAL FIRE WEATHER CONDITIONS WILL BE MORE
WIDESPREAD COVERING ALL OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT
FOR AREAS IN THE NORTH ABOVE SIGNIFICANT SNOW PACK.

NMZ101-103-105-107-109-300200-
/O.UPG.KABQ.FW.A.0037.080430T1500Z-080501T0100Z/
/O.NEW.KABQ.FW.W.0041.080430T1500Z-080501T0500Z/
/O.CON.KABQ.FW.W.0040.000000T0000Z-080430T0200Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
242 PM MDT TUE APR 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 11 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM MDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ102-104-106-108-300200-
/O.UPG.KABQ.FW.A.0037.080430T1500Z-080501T0100Z/
/O.NEW.KABQ.FW.W.0041.080430T1500Z-080501T0500Z/
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
242 PM MDT TUE APR 29 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 11 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM MDT WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GUYER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 29, 5:51 AM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 29, 5:51 AM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT TUE APR 29 2008

.UPDATE...
ADJUSTMENT TO FIRE WEATHER WATCH VALID TIME FOR WEDNESDAY AT VERY
BOTTOM OF THIS PRODUCT. 43

&&

.PREV DISCUSSION...306 AM MDT TUE APR 29 2008...
QUIET WX IN MANY RESPECTS WITH THE MAJOR EXCEPTION BEING THE WIND
AND FIRE WX CONCERNS. WINDS TO BE UP SOMEWHAT MANY SPOTS THIS
AFTERNOON COMPARED TO 24 HOURS PREVIOUS...THEN SIGNIFICANTLY
STRONGER WINDS WED AND THU. SEE BOTTOM FOR SPECIFIC RED FLAG
WARNING AND FIRE WX WATCH ZONES INCLUDED. THERE IS A SMALL CHANCE
THESE MAY STILL BE TWEAKED SLIGHTLY BETWEEN THIS ISSUANCE AND 5
AM. RH CONTINUES VERY LOW WITH GENERALLY POOR OVERNIGHT RECOVERY.
NEXT CHANCE OF ANY SIGNIFICANT PCPN LOOKS TO BE LATER THIS NEXT
WEEKEND OR EARLY THE FOLLOWING WEEK AS COMBO OF A BACKDOOR FRONT
AND A MORE SOUTHERLY TRACKING UPPER LOW FINALLY BRINGS AT LEAST
SOME GLIMMER OF HOPE FOR MEASUREABLE PCPN TO AREAS OF THE STATE W
OF THE E PLAINS AND S OF THE N MTNS...AND INCLUSIVE ALSO OF THOSE
AREAS. THIS IS STILL A LONG WAYS OFF...BUT THERE IS SOME DEGREE OF
MODEL CONSENSUS ABOUT THIS SO WE/LL SEE. KEPT POPS THOUGH STILL IN
SLIGHT CHANCE CATEGORY GIVEN THE DRY SPRING PATTERN AND THE
DISTANCE OUT THIS POTENTIAL EVENT STILL IS. 43

.AVIATION...
VFR CONDITIONS TO PREVAIL THROUGH 09Z TUESDAY. GUSTY WEST WINDS TO
DEVELOP LATE THIS AFTERNOON OVER THE HIGH TERRAIN OF THE WEST AND
ACROSS THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.PRELIMINARY POINT TEMPS/POPS UPDATE...
FARMINGTON......................  79  40  78  43 /   0   0   0   5
GALLUP..........................  76  33  74  35 /   0   0   0   0
GRANTS..........................  76  34  76  38 /   0   0   0   0
GLENWOOD........................  83  43  83  46 /   0   0   0   0
CHAMA...........................  67  26  67  28 /   0   0   0  10
LOS ALAMOS......................  75  36  75  37 /   0   0   0   0
RED RIVER.......................  65  29  63  32 /   0   0   0   5
TAOS............................  73  32  75  37 /   0   0   0   0
SANTA FE........................  75  42  75  38 /   0   0   0   0
SANTA FE AIRPORT................  77  39  78  40 /   0   0   0   0
ESPANOLA........................  78  37  80  39 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  80  50  81  50 /   0   0   0   0
ALBUQUERQUE VALLEY..............  82  44  82  48 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  80  46  80  47 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  81  46  81  49 /   0   0   0   0
SOCORRO.........................  83  47  87  48 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  74  39  73  41 /   0   0   0   0
MORIARTY/ESTANCIA...............  79  41  78  43 /   0   0   0   0
CARRIZOZO.......................  82  48  84  48 /   0   0   0   0
RUIDOSO.........................  75  43  77  44 /   0   0   0   0
RATON...........................  78  36  77  39 /   0   0   0   0
LAS VEGAS.......................  76  40  76  42 /   0   0   0   0
ROY.............................  78  43  78  43 /   0   0   0   0
CLAYTON.........................  81  48  83  46 /   0   0   0   0
SANTA ROSA......................  85  47  86  48 /   0   0   0   0
TUCUMCARI.......................  87  51  88  52 /   0   0   0   0
FORT SUMNER.....................  87  49  88  53 /   0   0   0   0
CLOVIS..........................  87  49  89  52 /   0   0   0   0
PORTALES........................  87  51  90  53 /   0   0   0   0
ROSWELL.........................  88  50  92  55 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY MID MORNING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ101>109.

RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ101-103-105-107-109.

&&

43/05
Hazardous weather outlook, Apr 29, 6:00 AM MDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE APR 29 2008

NMZ001>021-026-301200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 8 PM MDT ALONG AND JUST
EAST OF THE SANGRE DE CRISTO...SANDIA/MANZANO AND GALLINAS MOUNTAINS
WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE SEVERAL
HOURS OF CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY AND THURSDAY...THE POTENTIAL EXISTS FOR WIND SPEEDS FROM
25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 60 MPH IN MANY AREAS.
THURSDAY SHOULD BE THE WINDIEST DAY...WHEN THE AREA ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN MAY SEE GUSTS TO AROUND 60 MPH.
ALTHOUGH WINDS WILL BLOW FROM THE SOUTHWEST AND WEST ON
WEDNESDAY...THEY WILL SHIFT OUT OF THE WEST AND NORTHWEST ON
THURSDAY WITH THE PASSAGE OF A COLD FRONT. VERY LOW HUMIDITIES ARE
EXPECTED TO ACCOMPANY THE STRONG WINDS...WITH CRITICAL FIRE WEATHER
CONDITIONS LIKELY IN MANY AREAS BOTH DAYS. IN FACT A FIRE WEATHER
WATCH HAS ALREADY BEEN ISSUED FOR ALL OF NORTH AND CENTRAL NEW
MEXICO FOR WEDNESDAY AND MAY LATE TODAY OR EARLY WEDNESDAY BE
EXPANDED INTO THURSDAY.

FRIDAY...BREEZY TO LOCALLY WINDY CONDITIONS ARE EXPECTED TO PERSIST
OUT OF THE NORTHWEST ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN.
VERY LOW HUMIDITIES SHOULD ALSO PERSIST WITH ANOTHER AFTERNOON OF
CRITICAL FIRE WEATHER CONDITIONS POSSIBLE FROM THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN EASTWARD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:23 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more7 hr
Apr 29, 2:42 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more32 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.